A New Proof of the Generalized Continuity Theorem of Paul Levy.
Mathematische Annalen, Tome 233 (1978), pp. 257-260
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1978__233_163111,
author = {Eberhard Siebert},
title = {A {New} {Proof} of the {Generalized} {Continuity} {Theorem} of {Paul} {Levy.}},
journal = {Mathematische Annalen},
pages = {257--260},
year = {1978},
volume = {233},
zbl = {0362.60028},
url = {http://geodesic.mathdoc.fr/item/MAN_1978__233_163111/}
}
Eberhard Siebert. A New Proof of the Generalized Continuity Theorem of Paul Levy.. Mathematische Annalen, Tome 233 (1978), pp. 257-260. http://geodesic.mathdoc.fr/item/MAN_1978__233_163111/